Article

Mathematische Zeitschrift

, Volume 204, Issue 1, pp 373-380

On the surjective Dunford-Pettis Property

  • Fernando BombalAffiliated withDepartmento de Análisis Matemático, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid
  • , Pilar CembranosAffiliated withDepartmento de Análisis Matemático, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid
  • , José MendozaAffiliated withDepartmento de Análisis Matemático, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access